A problem of linear conjugation of solutions to elliptic systems
Doklady Akademii Nauk, Tome 317 (1991) no. 4, pp. 813-818
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_317_4_a9,
author = {G. Dzhangibekov},
title = {A problem of linear conjugation of solutions to elliptic systems},
journal = {Doklady Akademii Nauk},
pages = {813--818},
year = {1991},
volume = {317},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_317_4_a9/}
}
G. Dzhangibekov. A problem of linear conjugation of solutions to elliptic systems. Doklady Akademii Nauk, Tome 317 (1991) no. 4, pp. 813-818. http://geodesic.mathdoc.fr/item/DAN_1991_317_4_a9/